# SDR UALA2011012700451

- Difficulty date: January 26, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 57,302 hours, 21,152 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON S43L AFT FRAME 31 IN FWD PIT.  EVALUATED CORROSION AND FOUND IT OUT OF LIMITS OF SRM.  REMOVED DAMAGED SECTION & FAB AND INSTALLED NEW SECTION & REPAIR SPLICES FROM FR 30 TO FR 31.  THIS REPAIR VALID UNTIL 31DEC 2013 ONLY.
